# SDR FDKA200706290

- Difficulty date: June 20, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 14,154 hours, 13,064 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Part serial: 01025140
- Condition: Failed
- Location: Rudder
- Part time: 14,147 hours, 13,061 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9964 JFK (1250 PHX LCL) YAW DAMPER FAIL.  MX REMOVED & REPLACED RUDDER SERVO, OPS CHECK GOOD.
